Ask an expert
Question

01 Dec 2004

Numb patch on leg
Hi am a female and have injected winstrol into my legs about 2 months ago - and for about a month now i have had this patch on my leg above my ankle going towards my calve that is numbe it feels dead like when i shave my legs it feels terrible its not sore or anything its just numb - the patch is about 15cm long - if this is a pinched nerve how long will it take to sort itself out - its been a month - what can i do -
Answer 361 views
Expert
physiotherapist

01 Jan 0001

Hi Numb

Possibility is that they clipped a nerve when injecting. Go back and get them to check.

Douglas
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.